# SDR SIMA200524104

- Difficulty date: August 17, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Bs 297-329
- Part time: 21,469 hours, 23,879 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 18.3 BETWEEN STATION 297 AND STATION 329 WAS FOUND TO BE CORRODED.  CUT OUT SECTION OF EXISTING SEAT TRACK.  PREPARED A 32.5 REPAIR SECTION FROM NEW SEAT TRACK.  PREPARED A 15 INCH REPAIR U BEAM.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS3079 REV 45, CHAPTER 53-70-60.  (M)
